# SDR C2XA07CL007

- Difficulty date: January 13, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 11,549 hours, 8,986 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: ST3002PTH
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2061 THE CREW REPORTED A PITOT NR 2 INOPERATIVE MESSAGE ON THE ECIAS WITH A BURNING SMELL IN THE COCKPIT.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 STATIC PORT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
